I have an issue going on with my vagina (Background)

Patient : I have an issue going on with my vagina. (Background) I've recently had a baby 2/20/15. Immediately following my dishacrge from the hospital 2/22/15 I was back I. The er and diagnosed with pneumonia 2/24/15. Dealt with this for over 2 months. 4 different regimens of antibiotics and steriods. Finally collapsed and was hospitalized for 7 days. 4/28/15-3/6/15. Found out I had had MRSA. Put on Vancomycin and had steriods injected into iv. Finally came home on oral antibiotics (Zyvox). Had intercourse with my husband. Used a condom which we never use. But I'm not on any birth control yet. Now I have a itchy burning sensation. Ruled out STD bc I was tested for all of the several times. Recently and get tested every 6 minths faithfully. Also assumed that the antibiotics would have taken care of that. Next thought about yeast infection. I've only had one. So I've been using Antifungal cream. (Miconazole) doesn't seem to work. My only conclusion that makes any sense to me is that I may have developed an allergic reaction to latex. I had an allergic reaction back when I was 18. With latex gloves. How am I to tell if it is an allergic reaction or something else?? Very sore Very itchy Swollen Burning sensation No discharge No smell Doesn't get beetle in bath Goes as far as my anus
Symptoms:  Vaginal irritation.. itching burning etc
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My 5 year old daughter has been experiences some non discript symptoms. Frequent nose bleeds for several months, two ...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews